# SDR QXEA200400498

- Difficulty date: July 3, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 4,499 hours, 3,261 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY CHIMNEY ASSEMBLY ABOVE DOOR IS DAMAGED.  THE CARGO BAY CHIMNEY WAS REPLACED AND THE OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
